# SDR DALA2025101707617

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 24,428 hours, 2,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 TOOLING DAMAGE ON FRAME OUTBOARD OF AFT FWD SIDE OF FRAME 26.1 @ P'4. CORRECTIVE ACTION: REPAIRED PER ERA 628177-14 REV. ORIG. (1256295)
